# SDR YENA20090316028

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 7,676 hours, 4,712 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH.  PERFORMED QRH, LANDED WITH SLAT 0 AND FLAP 2.  CREW DECLARED EMERGENCY.  PERFORMED TSM TASK 27-81-00-810-807A, RESET THE SLAT BRAKE, SLAT OPS CHECK GOOD AT THIS TIME.  A/C OK FOR SERVICE.
